# SDR N6WA2020103002

- Difficulty date: October 30, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10005
- Aircraft time: 41,557 hours, 31,929 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WEB BEHIND 280.00 BEAM IS CORRODED.  REMOVED AND REPLACED RT LOWER WEB BEHIND FS 280.00 BEAM, IAW CRJ 700 SRM 51-42-06 AND REO 670-53-11-544.
